Publications (54) Publications in which a researcher has participated

2020

  1. Salidas profesionales de las Matemáticas

    Libro blanco de las matemáticas (Fundación Ramón Areces), pp. 163-232

  2. Teaching approaches and educational technologies in teaching mathematics in higher education

    Education Sciences, Vol. 10, Núm. 12, pp. 1-12

  3. Co-Isometric Weighted Composition Operators on Hilbert Spaces of Analytic Functions

    Results in Mathematics, Vol. 75, Núm. 3

  4. An Activity Theory approach in explaining engineering students’ difficulties with university mathematics

    International Journal of Mathematical Education in Science and Technology, pp. 1-17

2019

  1. Un modelo predictivo del rendimiento académico a partir de las calificaciones de Bachillerato y PAU

    De los procesos de cambio al cambio con sentido (Servicio de Publicaciones), pp. 119-136

  2. Continuous deformations of harmonic maps and their unitons

    Monatshefte fur Mathematik, Vol. 190, Núm. 4, pp. 599-614

  3. A new academic performance indicator for the first term of first-year science degrees students at La Laguna University: a predictive model

    FEBS Open Bio, Vol. 9, Núm. 9, pp. 1493-1502

  4. 2D incompressible Euler equations: New explicit solutions

    Discrete and Continuous Dynamical Systems- Series A, Vol. 39, Núm. 8, pp. 4547-4563

2018

  1. Relevancia e impacto del perfil formativo de los estudiantes de nuevo ingreso en los grados en ciencias sobre su progreso y continuidad: un modelo predictivo

    De la innovación imaginada a los procesos de cambio (Servicio de Publicaciones), pp. 279-298

  2. On weighted compositions preserving the Carathéodory class

    Monatshefte fur Mathematik, Vol. 187, Núm. 3, pp. 459-477

  3. On univalent polynomials with critical points on the unit circle

    Complex Variables and Elliptic Equations, Vol. 63, Núm. 7-8, pp. 1100-1106

2017

  1. ON CONVEX COMBINATIONS of CONVEX HARMONIC MAPPINGS

    Bulletin of the Australian Mathematical Society, Vol. 96, Núm. 2, pp. 256-262

  2. Criteria for Bounded Valence of Harmonic Mappings

    Computational Methods and Function Theory, Vol. 17, Núm. 4, pp. 603-612

  3. Affine and linear invariant families of harmonic mappings

    Mathematische Annalen, Vol. 367, Núm. 3-4, pp. 1099-1122

  4. A harmonic maps approach to fluid flows

    Mathematische Annalen, Vol. 369, Núm. 1-2